# SDR SWAA2021050763358

- Difficulty date: April 10, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT RIGHT AFT LAV AFT OUTBD MOUNT FITTING HAS CORROSION / REPAIRED PER SRM 53-70-51-ZR-5 AND EA 21-153-01050.STA 947.5 FLOOR BEAM PART #147A5504 PER SRM 53-70-51-OI-1; ITEM 1; FIG4; TABLE 4
